# SDR SWIA971910

- Difficulty date: August 2, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 17,225 hours, 15,543 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAUTION MSG APPEARED AFTER TAKEOFF.  TWO ATTEMPTS BEFORE STAB TRIM CAUTION CAME ON AGAIN.  REMOVED AND REPLACED HSTU AND PERFORMED FUNCTIONAL TEST MM 27-41-01, CAT II.
